IJPAM: Volume 104, No. 2 (2015)


M. Matejdes
Department of Mathematics and Computer Science
Faculty of Education, Trnava University in Trnava
Priemyselná 4, 918 43 Trnava, SLOVAKIA

Abstract. The paper deals with a few questions concerning a soft topological space. The main goal is to point out that any soft topological space is homeomorphic to a topological space $(A\times X,\tau_{A\times X})$ where $\tau_{A\times X}$ is a topology on the product $A\times X$, consequently many soft topological notions and results can be derived from general topology.

Received: July 14, 2015

AMS Subject Classification: 54C60, 26A15, 26E25

Key Words and Phrases: soft set, soft topological space, soft closure, $\theta$-closure, separation axioms, soft $e$-continuity, soft $e$-$\theta$-continuity

Download paper from here.

DOI: 10.12732/ijpam.v104i2.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 2
Pages: 237 - 247

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).